Acta Mathematica, 1976

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (6 articles)

Volume 136, Issue 1

[1] Analytic continuation of the holomorphic discrete series of a semi-simple Lie group

M. Vergne CNRS, Paris, France H. Rossi University of Utah, Salt Lake City, UT, USA

TBD mathscidoc:1701.331489

Acta Mathematica, 136, (1), 1-59, 1976.4
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 535 downloads ] [ 0 comments ] [ Cited by 118 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On uniqueness questions in the theory of viscous flow

John G. Heywood Oregon State University, Cornvallis, Oregon, USA

TBD mathscidoc:1701.331490

Acta Mathematica, 136, (1), 61-102, 1975.7
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 524 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the non-linear cohomology of Lie equations. I

Hubert Goldschmidt Institute for Advanced Study and Princeton University, Princeton, N.J., USA Donald Spencer Institute for Advanced Study and Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331491

Acta Mathematica, 136, (1), 103-170, 1975.4
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 484 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the non-linear cohomology of Lie equations. II

Hubert Goldschmidt Institute for Advanced Study and Princeton University, Princeton, N.J., USA Donald Spencer Institute for Advanced Study and Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331492

Acta Mathematica, 136, (1), 171-239, 1975.4
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 623 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The limit set of a Fuchsian group

S. J. Patterson University of Cambridge, England

TBD mathscidoc:1701.331493

Acta Mathematica, 136, (1), 241-273, 1974.7
[ Download ] [ 2017-01-08 20:32:39 uploaded by actaadmin ] [ 835 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Intertwining operators for representations induced from uniform subgroups

L. Corwin Yale University, New Haven, Gonn, USA F. P. Greenleaf Courant Institute of Mathematical Sciences, New York, N. Y., USA

TBD mathscidoc:1701.331494

Acta Mathematica, 136, (1), 275-301, 1974.10
[ Download ] [ 2017-01-08 20:32:39 uploaded by actaadmin ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved